Kenneth J. Supowit

Associate Professor

My research involves algorithms, for combinatorial or numerical problems.

Selected Publications

D. Dobkin, S. Friedman, and K. Supowit, "The Delaunay Graph is Almost as Good as the Complete Graph," Discrete and Computer Geometry, Vol. 5, 1990, pp. 399-407.

C. Gabor, W.-L. Hsu, and K. Supowit, "Recognizing Circle Graphs in Polynomial Time," Journal of the ACM, Vol. 36, No. 3, July 1989, pp. 435-473.

K. Supowit, "The Relative Neighborhood Graph with an Application to Minimum Spanning Trees," Journal of the ACM, Vol. 30, No. 3, July 1983, pp. 428-448.